• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Sertraline and Temazepam

Hi you lovely lot.

A few weeks ago my doctor put me on Sertraline and Temazepam. Since i've been on them I've gained 6lb and lost 1lb.

I know it's been over Christmas and a gain was expected but I just wondered whether anybody else on here takes both or either of these tablets and found they effect weight loss?

I've searched through the threads and not found anything that's really helped.

Thanks xx
Get Rid of this ad and join in on the conversation for free today! Tap here!


Lost in the Supermarket
Hi Jodie,

I have no idea about sertraline but I was once prescribed temazepam and it had the opposite affect- I lost my normally huge appetite. I spoke to my GP and he said this was common but then the same doctor prescribed it to my best mate and she gained weight. Once again, he said this was common! From what I read online at the time it seemed that different people noticed different side effects, every one reacts differently.

Maybe you should speak to your GP about it?


Lost in the Supermarket
Yes, it's like all medication, it takes a few weeks to get into the swing of it :) Your hormones will be racing round no doubt.

And I'm sure Xmas didn't help- everything out of kilter, food everywhere, free flowing wine....Ugh. See how you get on in Jan!

I am on Sertaline 150g and have had no problems with weight gain - it is more a case of increased appitite maybe a symtom but stock up on free food and you can still lose weight. Good luck x
with the temazepam it can make you feel "high" and that in turn cam make you get the munchies I have a drug I take that does this to me, cos your feeling high you can loose a bit of will power so make sure you stock up on free foods.

Similar threads